# SDR RRXA001072

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 85,984 hours, 29,025 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726913
- Part serial: EB0013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC SYSTEM QUANTITY LOSS ON TAXI IN.  COMPLETED EMERGENCY ACTION ITEMS TOWED AIRCRAFT TO RAMP.  REMOVED AND REPLACED LT INBOARD FLAP ACTUATOR ASSY IAW DC-8 MM 27-51-9.  LEAK AND OPS CHECK GOOD AT THIS TIME.
